Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



Some Results on the $m(4)$ problem of Erdös and Hajnal

Author: Gregory M. Manning
Journal: Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 112-113
MSC (1991): Primary 05A05; Secondary 05B30, 05D05
MathSciNet review: 1369642
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: A recursive computer program has shown that $m(4)\ge 20$.

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 05A05, 05B30, 05D05

Retrieve articles in all journals with MSC (1991): 05A05, 05B30, 05D05

Additional Information

Gregory M. Manning
Affiliation: Department of Mathematical Sciences, Northern Illinois University, DeKalb, IL, 60115.

Received by editor(s): June 10, 1995
Received by editor(s) in revised form: October 9, 1995
Article copyright: © Copyright 1996 American Mathematical Society